# SDR ASAA2013081695810

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 47,800 hours, 21,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810037801
- Condition: Dislodged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS GALLEY 1 EXIT SIGN IS FALLING OFF.  ACFT GROUNDED.  IAW AMM 33-51-01-960-802, REPLACED EXIT LIGHT ASSY.  OPS CHECKED GOOD.
